Log In Sign Up

side effects??


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 25th, 2006, 07:17 AM
queenofthecastle's Avatar Platinum Supermommy
Join Date: Feb 2005
Location: Fort Wayne, Indiana
Posts: 35,050
Are any of you ladies experiencing side effects from the bc you are using now??

I don't have any. I have a copper IUD so there aren't any hormones. I do have heavier periods then what I did while I was on the patch but those are designed to make your AF lighter anyway. Overall, I love what I have now!!

Angie
__________________


=May '05 and '11


Reply With Quote
  #2  
August 25th, 2006, 07:46 AM
~Jess~'s Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Central California
Posts: 16,959
No side effects, I have the copper IUD as well. I love love love it!
__________________






Reply With Quote
  #3  
August 25th, 2006, 11:52 AM
mommytutu's Avatar mom to Emma & Jacqueline
Join Date: Oct 2005
Location: Bradenton, Fl
Posts: 13,826
I think the patch made me very moody. I'm on my first week off and I feel muich more mellow than I did while I was taking it.

Of course, I am also suffering from PPD so that could be it too...
__________________
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel


Reply With Quote
  #4  
August 30th, 2006, 11:43 AM
Kymommy05's Avatar Mega Super Mommy
Join Date: Jul 2005
Location: Kentucky
Posts: 2,804
Send a message via Yahoo to Kymommy05
I have the mirena iud and love it!! No side effects for me here. This stopped my periods. So I have no problems with it.
__________________

made by Rachel..
Reply With Quote
  #5  
August 30th, 2006, 12:20 PM
mommytutu's Avatar mom to Emma & Jacqueline
Join Date: Oct 2005
Location: Bradenton, Fl
Posts: 13,826
I'd also like to add that the patch makes me ITCHY all over, namely my face. I'll itch for three weeks, but the week I'm off the patch I don't itch.

Weird.
__________________
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:40 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0